# SDR FDEA201202030465

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 141N9932
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STRUCTURE UPPER SUPPORT BEAM STA 360 HAS CORROSION FWD AND AFT SIDES.  COMPLIED WITH EA F-5310-157209.  MAJOR REPAIR.
